# SDR KCSA061420

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE FLOOR BOX BEAM UPPER PANEL IS DAMAGED IN SEVERAL AREAS AT STA. 1660 TO 1680, RBL 12 TO RBL 30.
